Alert archive / Tennessee / Tornado Warnings in 2019

Tornado Warning 5, NWS Nashville, TN

March 9, 2019Cannon County, Rutherford County, Wilson County, Tennessee

NWS Nashville, TN issued this tornado warning at Mar 9, 2019, 6:58 PM CST for Cannon County, Rutherford County, Wilson County, Tennessee. It was in force for 32 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2019, 6:58 PM CST (00:58 UTC)
Expired
Mar 9, 2019, 7:30 PM CST
In force
32 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Cannon County, TN, Rutherford County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 46 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 7:00 PM CSTTSTM WND DMG4 S Murfreesboro, TNPOWER LINES DOWN ON SHELBYVILLE HWY. LOCATION ESTIMATED FROM DISPATCH AND TIME ESTIMATED FROM RADAR.
Mar 9, 7:08 PM CSTTSTM WND DMG3 Sse Lascassas, TNLARGE TREE DOWN ON BROWNS MILL ROAD NEAR LASCASSAS.
Mar 9, 7:15 PM CSTTSTM WND DMGAuburntown, TNTREE DOWN IN ROAD ON HWY 145.
Mar 9, 7:15 PM CSTTSTM WND DMGAuburntown, TNSOME VINYL SIDING WAS PEELED BACK FROM A HOUSE IN AUBURNTOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 2:16 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2019-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2019-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 862 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
315 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
500 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
862 m²/s²
0-3 km storm-relative helicity
967 m²/s²
Significant tornado parameter
1.9
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

274 
WFUS54 KOHX 100058
TOROHX
TNC015-149-189-100130-
/O.NEW.KOHX.TO.W.0005.190310T0058Z-190310T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
658 PM CST Sat Mar 9 2019

The National Weather Service in Nashville has issued a

* Tornado Warning for...
  Central Rutherford County in Middle Tennessee...
  Southeastern Wilson County in Middle Tennessee...
  Northwestern Cannon County in Middle Tennessee...

* Until 730 PM CST.
    
* At 658 PM CST, a severe thunderstorm capable of producing a 
  tornado was located about 5 miles west of Murfreesboro, moving 
  east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Murfreesboro around 705 PM CST.
  Walterhill around 715 PM CST.

Other locations impacted by this tornadic thunderstorm include
Auburntown, Lascassas, Milton and Rockvale.

This includes the following highways...
 Interstate 24 between mile markers 71 and 83.
 Interstate 840 between mile markers 47 and 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3575 8654 3591 8660 3606 8612 3587 8599
TIME...MOT...LOC 0058Z 251DEG 41KT 3586 8651 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Shamburger
3 follow-up statements
917 
WWUS54 KOHX 100105
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
705 PM CST Sat Mar 9 2019

TNC015-149-189-100130-
/O.CON.KOHX.TO.W.0005.000000T0000Z-190310T0130Z/
Rutherford TN-Wilson TN-Cannon TN-
705 PM CST Sat Mar 9 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR
NORTHEASTERN RUTHERFORD...SOUTHEASTERN WILSON AND NORTHWESTERN CANNON
COUNTIES...
    
At 705 PM CST, a severe thunderstorm capable of producing a tornado
was located over northwest Murfreesboro, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Walterhill around 715 PM CST.

Other locations impacted by this tornadic thunderstorm include
Milton, Auburntown and Lascassas.

This includes the following highways...
 Interstate 24 between mile markers 73 and 83.
 Interstate 840 between mile markers 52 and 59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3606 8612 3587 8599 3577 8645 3594 8651
TIME...MOT...LOC 0105Z 250DEG 39KT 3589 8643 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Shamburger
153 
WWUS54 KOHX 100114
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
714 PM CST Sat Mar 9 2019

TNC015-149-189-100130-
/O.CON.KOHX.TO.W.0005.000000T0000Z-190310T0130Z/
Rutherford TN-Wilson TN-Cannon TN-
714 PM CST Sat Mar 9 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR EAST
CENTRAL RUTHERFORD...SOUTHEASTERN WILSON AND NORTHWESTERN CANNON
COUNTIES...
    
At 714 PM CST, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Walterhill, or 8 miles northeast of
Murfreesboro, moving northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Rutherford, southeastern Wilson and northwestern Cannon
Counties, including the following locations... Milton, Auburntown and
Lascassas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3606 8612 3587 8599 3582 8632 3595 8637
TIME...MOT...LOC 0114Z 235DEG 51KT 3591 8626 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Shamburger
738 
WWUS54 KOHX 100124
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
724 PM CST Sat Mar 9 2019

TNC015-149-189-100134-
/O.EXP.KOHX.TO.W.0005.000000T0000Z-190310T0130Z/
Rutherford TN-Wilson TN-Cannon TN-
724 PM CST Sat Mar 9 2019

...THE TORNADO WARNING FOR EAST CENTRAL RUTHERFORD...SOUTHEASTERN
WILSON AND NORTHWESTERN CANNON COUNTIES WILL EXPIRE AT 730 PM CST...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain likely and a Severe 
Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 900 PM CST for Middle
Tennessee.

LAT...LON 3606 8612 3587 8599 3582 8632 3595 8637
TIME...MOT...LOC 0124Z 251DEG 41KT 3594 8614 

$$

Shamburger

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Mar 9, 5:42 PM CST, 1 hour 16 minutes earlier.

Area forecast discussion, Mar 9, 5:42 PM CST, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
542 PM CST Sat Mar 9 2019

.UPDATE...
FOR 00Z AVIATION DISCUSSION.

&&

.DISCUSSION...

We had only a few showers and an isolated storm in Middle TN this
morning but the atmosphere more than made up for that lack of
action this afternoon. Convection developed rapidly across the
west half of the region around 18Z... with numerous storms and
areas of showers in the midstate at mid afternoon. This early and
widespread development interrupted/lowered the gradient winds and
also sharply decreased the chances for an organized line of strong
storms that was originally planned for around 00Z.

Showers will finish spreading onto the Plateau shortly.
Thereafter, expect the convection to diminish this evening over
the west as the weak front moves into the region...but linger
until 04-06Z in the east.

Expect a needed spell of drier weather from later tonight through
the first part of next week. H5 pattern will feature westerly
winds at first...then become somewhat northwesterly by Tuesday as
a trof passes well to our north.

Wednesday will be very warm and quite windy as an upper level
storm system moves out of the southwest U.S. and toward the
central U.S. Ramped up the rain chances Wednesday night through
at least Thursday. It is days away, but there appears to be some
threat of strong storms Wednesday night and/or Thursday due to
decent instability and low level wind shear. Precip will linger a
bit longer in the east on Friday, otherwise expect drier but much
cooler air Friday and Saturday as temperatures drop to a little
below seasonal norms by next weekend.

&&

.AVIATION...
00Z TAF DISCUSSION.

Rain and storms will move out of the terminals shortly at CKV,
BNA, and MQY and later this evening at CSV. Visible satellite
shows mainly clear skies just behind the end of the rain which
means VFR conditions will return quickly this evening. Southerly
winds will shift to the west behind a cold front that will move
through this evening and veer to the WNW by 18z. Expect the gusty
winds to relax a bit behind the front but remain between 5-10
kts through the end of the taf period.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 9 PM CST this evening for Bedford-Cannon-
Cheatham-Clay-Coffee-Davidson-De Kalb-Dickson-Giles-Hickman-
Houston-Humphreys-Jackson-Lawrence-Lewis-Macon-Marshall-Maury-
Montgomery-Perry-Robertson-Rutherford-Smith-Stewart-Sumner-
Trousdale-Wayne-Williamson-Wilson.

&&

DISCUSSION......49
AVIATION........Reagan
Hazardous weather outlook, Mar 9, 5:03 AM CST, 13 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
503 AM CST Sat Mar 9 2019

TNZ005>011-023>034-056>066-075-077>080-093>095-101115-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
503 AM CST Sat Mar 9 2019

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

There is an enhanced risk of severe storms west of I-65. Most of
the remainder of Middle Tennessee is under a slight risk,
including the Nashville metro area. The peak time for severe
storms will be during the afternoon through early evening. The
primary threat is damaging straight-line winds. Isolated tornadoes
are also possible. Brief flash flooding may occur with the
strongest storms.

Total rainfall today and tonight will average between 1 and 1.5
inches. This will likely cause some rises along rivers which are
already running high.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The next major cold front will sweep across Middle Tennessee
Wednesday night and Thursday. More heavy rain is expected with
this system, and rivers may be affected adversely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Special weather statement, Mar 9, 5:27 PM CST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Nashville TN
527 PM CST Sat Mar 9 2019

TNZ027-059-062-100000-
Rutherford TN-Williamson TN-Davidson TN-
527 PM CST Sat Mar 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAVIDSON...
NORTHWESTERN RUTHERFORD AND EASTERN WILLIAMSON COUNTIES UNTIL 600 PM
CST...

At 527 PM CST, Doppler radar was tracking a strong thunderstorm over
Thompson's Station, or 9 miles south of Franklin, moving northeast at
55 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Franklin, Smyrna, Brentwood, La Vergne, Spring Hill, Nolensville,
Thompson's Station, Antioch, Walterhill, Rural Hill, Percy Priest
Lake and Triune.

This includes the following highways...
 Interstate 65 between mile markers 54 and 69.
 Interstate 24 between mile markers 57 and 72.
 Interstate 840 between mile markers 24 and 46, and between mile
markers 58 and 64.

A Tornado Watch remains in effect until 900 PM CST for Middle
Tennessee.

LAT...LON 3598 8635 3573 8683 3581 8698 3616 8660
TIME...MOT...LOC 2327Z 229DEG 46KT 3580 8689

Shamburger
Special weather statement, Mar 9, 5:46 PM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Nashville TN
546 PM CST Sat Mar 9 2019

TNZ058-060-093>095-100030-
Lawrence TN-Wayne TN-Lewis TN-Maury TN-Giles TN-
546 PM CST Sat Mar 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LEWIS...EASTERN WAYNE...
SOUTHWESTERN MAURY...LAWRENCE AND WESTERN GILES COUNTIES UNTIL 630 PM
CST...

At 546 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Waynesboro to 10 miles
northwest of Florence, Alabama. Movement was east at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Columbia, Lawrenceburg, Waynesboro, Mount Pleasant, Loretto,
Collinwood, Summertown, St. Joseph, Ethridge, Henryville, Cypress
Inn, Leoma, Westpoint and Iron City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 900 PM CST for Middle
Tennessee.

LAT...LON 3501 8790 3547 8776 3566 8699 3500 8719
TIME...MOT...LOC 2346Z 264DEG 32KT 3543 8769 3497 8783

Shamburger
Special weather statement, Mar 9, 6:07 PM CST, 51 minutes before
Special Weather Statement
National Weather Service Nashville TN
607 PM CST Sat Mar 9 2019

TNZ058>061-100045-
Williamson TN-Lewis TN-Maury TN-Marshall TN-
607 PM CST Sat Mar 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEWIS...NORTHEASTERN
MARSHALL...MAURY AND SOUTHEASTERN WILLIAMSON COUNTIES UNTIL 645 PM
CST...

At 607 PM CST, Doppler radar was tracking a strong thunderstorm near
Hampshire, or 12 miles west of Columbia, moving east at 65 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Columbia, Spring Hill, Mount Pleasant, Thompson's Station, Chapel
Hill, Santa Fe, Hampshire, Williamsport and I-65 East Of Columbia.

This includes the following highways...
 Interstate 65 between mile markers 39 and 59.
 Interstate 840 between mile markers 30 and 36.

A Tornado Watch remains in effect until 900 PM CST for Middle
Tennessee.

LAT...LON 3546 8734 3563 8740 3566 8732 3570 8725
      3573 8723 3585 8675 3558 8667
TIME...MOT...LOC 0007Z 253DEG 56KT 3560 8727

Shamburger
Special weather statement, Mar 9, 6:12 PM CST, 46 minutes before
Special Weather Statement
National Weather Service Nashville TN
612 PM CST Sat Mar 9 2019

TNZ008-009-027>030-059-060-062-100115-
Rutherford TN-Williamson TN-Davidson TN-Wilson TN-Maury TN-
Trousdale TN-Sumner TN-Macon TN-Smith TN-
612 PM CST Sat Mar 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SMITH...SOUTHEASTERN
DAVIDSON...NORTHWESTERN RUTHERFORD...NORTHEASTERN MAURY...SUMNER...
WILLIAMSON...WILSON...MACON AND TROUSDALE COUNTIES UNTIL 715 PM
CST...

At 611 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Westmoreland to 8 miles northwest of
Thompson's Station. Movement was east at 35 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Locations impacted include...
Murfreesboro, Franklin, Gallatin, Lebanon, Lafayette, Hartsville,
Nashville, Hendersonville, Smyrna, Brentwood, La Vergne, Spring Hill,
Mount Juliet, Nolensville, Forest Hills, Oak Hill, Belle Meade,
Lakewood, Westmoreland and Thompson's Station.

This includes the following highways...
 Interstate 40 between mile markers 208 and 251.
 Interstate 65 between mile markers 52 and 82.
 Interstate 24 between mile markers 47 and 81.
 Interstate 840 between mile markers 15 and 76.

A Tornado Watch remains in effect until 900 PM CST for Middle
Tennessee.

LAT...LON 3662 8579 3642 8583 3571 8649 3574 8722
      3665 8633
TIME...MOT...LOC 0011Z 264DEG 31KT 3663 8630 3586 8704

Shamburger
Special weather statement, Mar 9, 6:29 PM CST, 29 minutes before
Special Weather Statement
National Weather Service Nashville TN
629 PM CST Sat Mar 9 2019

TNZ059>062-075-094-095-100115-
Lawrence TN-Rutherford TN-Williamson TN-Bedford TN-Maury TN-Giles TN-
Marshall TN-
629 PM CST Sat Mar 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...SOUTHWESTERN
RUTHERFORD...SOUTHEASTERN MAURY...SOUTHEASTERN LAWRENCE...
SOUTHEASTERN WILLIAMSON...GILES AND BEDFORD COUNTIES UNTIL 715 PM
CST...

At 629 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Spring Hill to 7 miles northeast of Lexington.
Movement was east at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Columbia, Shelbyville, Lewisburg, Pulaski, Spring Hill, Chapel Hill,
Ardmore, Cornersville, Wartrace, Elkton, Minor Hill, Bell Buckle,
Lynnville, Culleoka, Raus, Fosterville, Rover, Belfast, Goodspring
and Frankewing.

This includes the following highways...
 Interstate 65 between mile markers 1 and 51.
 Interstate 24 between mile markers 92 and 94.

A Tornado Watch remains in effect until 900 PM CST for Middle
Tennessee.

LAT...LON 3500 8736 3573 8700 3569 8626 3541 8627
      3536 8633 3535 8641 3532 8642 3536 8649
      3535 8653 3537 8659 3533 8660 3531 8668
      3525 8675 3526 8683 3499 8684
TIME...MOT...LOC 0029Z 258DEG 49KT 3572 8691 3501 8726

Shamburger
Local storm report, Mar 9, 6:49 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
649 PM CST SAT MAR 09 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TSTM WND DMG     5 SE LORETTO            35.04N  87.37W
03/09/2019                   LAWRENCE           TN   EMERGENCY MNGR

            TREES DOWN ALONG TN-98, 5 MI N OF THE STATE LINE.
            ADDITIONAL TREES DOWN EAST OF TN-227 NEAR LIBERTY GROVE.

&&

EVENT NUMBER OHX1900205

SCHAPER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 6:07 PM CSTSpecial Weather StatementOHXMaury38 min
Mar 9, 6:12 PM CSTSpecial Weather StatementOHXDavidson, Macon, Rutherford, Sumner, Trousdale, Williamson and 1 more63 min
Mar 9, 6:29 PM CSTSpecial Weather StatementOHXBedford, Giles, Marshall46 min
Mar 9, 6:53 PM CSTSevere Thunderstorm WarningOHXBedford, Cannon, Rutherford, Williamson, Wilson37 min
Mar 9, 7:04 PM CSTSevere Thunderstorm WarningOHXMacon, Smith, Sumner, Trousdale, Wilson26 min
Mar 9, 7:23 PM CSTSevere Thunderstorm WarningOHXCannon, DeKalb, Jackson, Putnam, Smith, White and 1 more23 min
Mar 9, 7:37 PM CSTSpecial Weather StatementOHXCoffee23 min
Mar 9, 8:03 PM CSTSevere Thunderstorm WarningOHXCoffee, Grundy42 min
Mar 9, 8:32 PM CSTRiver Flood WarningOHXDavidson3 hr
Mar 9, 8:33 PM CSTSpecial Weather StatementOHXCumberland, Van Buren57 min
Mar 9, 9:12 PM CSTFlash Flood WarningOHXCoffee, Grundy, Warren3 hr
Mar 9, 10:04 PM CSTAreal Flood AdvisoryOHXCumberland3 hr
Mar 9, 10:14 PM CSTRiver Flood AdvisoryOHXBedford6 hr
Mar 10, 5:02 AM CDTRiver Flood AdvisoryOHXGiles17 hr
Mar 10, 5:07 AM CDTRiver Flood AdvisoryOHXHickman59 hr
Mar 10, 6:47 AM CDTRiver Flood AdvisoryOHXDavidson, Williamson12 hr
Mar 10, 6:52 AM CDTRiver Flood AdvisoryOHXPerry37 hr
Mar 10, 6:54 AM CDTRiver Flood AdvisoryOHXBedford, Marshall10 hr
Mar 10, 6:56 AM CDTRiver Flood AdvisoryOHXGiles39 hr
Mar 10, 5:06 PM CDTRiver Flood AdvisoryOHXSmith19 hr
Mar 10, 6:28 PM CDTRiver Flood WarningOHXDavidson4 days

Nearby

Tornado Warnings in Tennessee, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.